# SDR C2XA00IA353

- Difficulty date: September 23, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145
- Aircraft serial: 145029
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38001482
- Condition: Leaking
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EWR-DURING PRE-FLIGHT INSPECTION THE CREW REPORTED THAT UPON APU START THE CABIN FILLED WITH SMOKE. MAINTENANCE PLACED THE APU ON MEL ATA49-00-00 CONTROL 001068, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. ON 10/02/00 THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED APU, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
